Your browser does not support JavaScript!



王立中 教授


電話:03-8903529  傳真: 03-8900161






1. Agnar Holten Sivertsen*, Chih-Kang Chu, Lih-Chung Wang, Fred Godtliebsen, Karsten Heia and Heidi Nilsen, Ridge Detection With Application to Automatic Fish Fillet Inspection, (Available online 4 July 2008) Journal of Food Engineering 90 (2009) 317–324. (SCI)
2. Chih-Kang Chu, Jhao-Siang Siao, Lih-Chung Wang, and Wen-Shuenn Deng*, Estimation of 2D Jump Location Curve and 3D Jump Location Surface in Nonparametric Regression, to appear in Statisticsand Computing. (SCI)     

3. Lih-Chung Wang, Bo-Yin Yang, Yuh-Hua Hu, Feipei Lai, A ``Medium-Field'' Multivariate Public-Key Encryption Scheme, CT-RSA 2006 and LNCS 3860. (SCIe, CMCI)

4. Yuh-Hua Hu, Chun-Yen Chou, Lih-Chung Wang and Feipei Lai, Cryptanalysis of Variants of UOV,ISC 2006 and LNCS (SCIe, CMCI)

5. Yuh-Hua Hu, Lih-Chung Wang, Feipei Lai, Chun-Yen Chou, Similar Keys of Multivariate Quadratic Public Key Cryptosystems, CANS 2005 and LNCS 3810. (SCIe, CMCI)

6. Lih-Chung Wang On the Jacobian Cojecture, Taiwanese Journal of Mathematics 9(3): 421-431 SEP 2005. (SCI, CMCI)

7. Lih-Chung Wang, Yuh-Hua Hu, Feipei Lai, Chun-Yen Chou, Bo-Yin Yang, Tractable Rational Map Signature, 2005 IACR International Workshop for Public-Key Cryptography (PKC 2005, Jan. 26-28, 2005, Diablerets, Switzerland) and LNCS 3386, 244-257. (SCIe, CMCI)

8. Chih-Rung Chen and Lih-Chung Wang, fixed-sample optimal non-orthogonal estimating functions in the presence of nuisance parameters, Taiwanese Journal of Mathematics Vol.8, No. 4: 653-671 December 2004. (SCI, CMCI)

9. Lih-Chung Wang and Fei-Hwang Chang, Square-free $Q_{k}$ Components in TTM. Taiwanese Journal of Mathematics, Vol. 7, No. 4, December 2003, 615-629. (SCI, CMCI)

10. Chih-Rung Chen and Lih-Chung Wang, Likelihood Inference under the General Response Transformation Model with Heteroscedastic Errors. Taiwanese Journal of Mathematics, Vol. 7, No. 2, June 2003, 261-273. (SCI, CMCI)

11. Lih-Chung Wang, Divisors of Generic Hypersurfaces of General type, Taiwanese Journal of Math, Vol.6, No. 4, December 2002, 507-513. (SCI, CMCI)

12. Lih-Chung Wang and Chih-Rung Chen, Generalized Tchakaloff's Theorem for Semi-Spectral Measures. American Mathematical Society Proceedings, Vol.131, Num.7,(2002), 2201-2207. (SCI)

13. Lih-Chung Wang, A Remark on Divisors of Calabi-Yau Hypersurfaces, Asian Journal of Mathematics, Vol. 4, Number 2,June 2000, 369-372.

14. Wang Lin-Chung, Stability in the Gromov-Shubin’s index theorem, American Mathematical Society Proceedings,Vol.125, Num.5,(1997), 1399-1405.

15. Hai-Chau Chang and Lih-Chung Wang, On group structure associated to Jacobian pairs with mixed leading forms, Journal of Pure and Applied Algebra, 119 (1997) 1-11.

16. Zhen He and Lih-chung Wang, Interpolation on Domains of C^d. Submitted.


1.Yuh-hua Hu, Lih-chung Wang, Jiun-ming Chen, Feipei Lai and Chun-yen Chou, An Implementation of Public Key Cryptosystem TTM with Linear Time Complexity for Decryption. 2003 IEEE International Symposium on Information Theory.

研究室編號 : 理A423
職稱 : 教授
電話 : 03-8903529
導師姓名 : 王立中(Lih-Chung Wang)
教師姓名 : 王立中(Lih-Chung Wang)
研究領域 : 代數幾何、泛函分析、密碼學
OfficeHour : MON 13:10-15:00